# SDR CALA2018122002616

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 44,179 hours, 12,484 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 146N6100672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 5210-01364 REV G) R4 DOOR INNER WEB IS CRACKED, AT LOWER AREA, EDGE OF A LIGHTING HOLE. REF VTSAA N/R 0033768. ACCOMPLISHED PERMANENT REPAIR AT R4 DOORINNER SKIN IAW ECRA 5210 -02998 SEE ABOVE
